Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 113, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Jun 22, 2008, 12:56 PM CDT for Jasper County, Porter County, Indiana. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2008, 12:56 PM CDT (17:56 UTC)
- Expired
- Jun 22, 2008, 1:43 PM CDT
- In force
- 47 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
Counties Jasper County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 95 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 1:07 PM CDT | HAIL 0.75 | 5 Sw Kouts, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 1936 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLOT 221757
SVRLOT
INC073-127-221900-
/O.NEW.KLOT.SV.W.0113.080622T1756Z-080622T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1256 PM CDT SUN JUN 22 2008
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JASPER COUNTY IN NORTHWEST INDIANA...
SOUTHERN PORTER COUNTY IN NORTHWEST INDIANA...
* UNTIL 200 PM CDT...
* AT 1253 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM LOCATED 7 MILES SOUTHWEST OF KOUTS...AND MOVING EAST
AT 13 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KOUTS BY 125 PM...
6 MILES NORTH OF DUNNS BRIDGE BY 130 PM...
MOVE INDOORS AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 4122 8722 4130 8723 4139 8694 4138 8693
4124 8693 4123 8692 4120 8692
TIME...MOT...LOC 1756Z 254DEG 11KT 4127 8714
$$
HALBACH3 follow-up statements
000
WWUS53 KLOT 221809
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
109 PM CDT SUN JUN 22 2008
INC073-127-221900-
/O.CON.KLOT.SV.W.0113.000000T0000Z-080622T1900Z/
JASPER IN-PORTER IN-
109 PM CDT SUN JUN 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTHERN PORTER AND NORTHEASTERN JASPER COUNTIES...
AT 107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR KOUTS...MOVING EAST AT 21 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DUNNS BRIDGE BY 115 PM CDT...
MOVE INDOORS AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 4122 8722 4130 8723 4139 8694 4138 8693
4124 8693 4123 8692 4120 8692
TIME...MOT...LOC 1809Z 258DEG 18KT 4129 8702
$$
HALBACH000
WWUS53 KLOT 221825
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
125 PM CDT SUN JUN 22 2008
INC073-127-221900-
/O.CON.KLOT.SV.W.0113.000000T0000Z-080622T1900Z/
JASPER IN-PORTER IN-
125 PM CDT SUN JUN 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTHEASTERN PORTER AND NORTHEASTERN JASPER COUNTIES...
AT 122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR KOUTS...MOVING EAST AT 21 MPH.
MOVE INDOORS AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 4121 8712 4134 8711 4134 8708 4137 8702
4137 8699 4138 8698 4139 8694 4138 8693
4120 8692
TIME...MOT...LOC 1825Z 258DEG 18KT 4131 8692
$$
HALBACH000
WWUS53 KLOT 221843 RRA
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
140 PM CDT SUN JUN 22 2008
INC073-127-221850-
/O.CAN.KLOT.SV.W.0113.000000T0000Z-080622T1900Z/
JASPER IN-PORTER IN-
140 PM CDT SUN JUN 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PORTER AND
NORTHEASTERN JASPER COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND NO
LONGER POSES A SEVERE WEATHER THREAT.
LAT...LON 4121 8712 4134 8711 4134 8708 4137 8702
4137 8699 4138 8698 4139 8694 4138 8693
4120 8692
TIME...MOT...LOC 1840Z 258DEG 18KT 4133 8682
$$
HALBACHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 12:47 PM CDT, 9 minutes earlier.
Area forecast discussion, Jun 22, 12:47 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1247 PM CDT SUN JUN 22 2008 .DISCUSSION... 319 AM CDT POTENTIALLY ACTIVE WEATHER DAY ONCE AGAIN ACROSS THE AREA AS MAIN UPPER LEVEL LOW CONTINUES TO SPIN ACROSS THE NORTHERN LAKES WHILE MAIN UPPER RIDGE AMPLIFIES ACROSS THE NORTHERN HIGH PLAINS. MAIN SHORTWAVE OF INTEREST IN THE NEAR TERM IS HIGHLY EVIDENT ON WATER VAPOR IMAGERY THIS MORNING AS IT CONTINUES TO DIVE INTO THE UPPER MISS RVR VLY FROM THE NORTHERN PLAINS. ON THE SFC...07Z OBJECTIVE ANALYSIS SHOWS WELL DEFINED WIND SHIFT LINE/TROUGH STRETCHED FROM NORTH CENTRAL WI...SWWD THROUGH SE MN. THIS FEATURE COMBINED WITH APPROACHING SHORTWAVE TROUGH WILL LEAD TO INITIAL ROUND OF SHWRS/STORMS THIS MORNING...AS SFC TROUGH AXIS CONTINUES TO SLIDE INTO AREA. LATEST SPC DAY 1 OUTLOOK HAS TRIMMED BACK SLIGHT RISK TO SOUTHERN CWA WHICH APPEARS RATHER ACCEPTABLE CONSIDERING BEST DYNAMICS FOR ORGANIZED CONVECTION WILL GRADUALLY SINK SOUTH AS THE DAY CONTINUES ON. SHORT TERM GUIDANCE IN FAIRLY GOOD AGREEMENT WITH MAIN VORTEX TO THE NORTH GRADUALLY SINKING SOUTHWARD ACROSS NORTHERN LAKES AS THE DAY PROGRESSES. WITH THAT IN MIND...SHEAR AND INSTABILITY WILL ALSO GRADUALLY SHIFT SOUTHWARDS THROUGHOUT THE DAY...AS MAIN SFC TROUGH NOTED ABOVE SKIRTS SOUTHWARD AND 40-50KT MID LEVEL JET ARRIVE FROM THE WEST. HOWEVER ENTIRE AREA IS BY NO MEANS OUT OF THE WOODS FOR T-STORM DEVELOPMENT THIS MORNING AS SHORTWAVE TROUGH AND SFC TROUGH AXIS ARRIVE DURING THE MID MORNING HRS. FAIRLY UNIMPRESSIVE RADIATIONAL INVERSION NOTED ON LATEST ACARS SOUNDING FROM ORD THIS MORNING AND BASED ON THIS...EXPECT VERY LITTLE CIN TO PREVENT CONVECTIVE UPDRAFT INITIATION. WITH SUCH LIMITED WIND SHEAR AVAILABLE (0-6KM BULK SHEAR VALUES OF ROUGHLY 20KTS) AND FAVORABLE WET BULB ZERO LEVELS (8-9KFT) FEEL PULSE STORMS WILL BE THE MAIN CONCERN THIS MORNING WITH MARGINAL HAIL AND DAMAGING WIND POTENTIAL BEING THE BIGGEST THREATS. WRF/GFS IN GOOD AGREEMENT IN SHOWING STEEPENING LOW LEVEL LAPSE RATES THROUGH THE MORNING DUE TO SOLAR INSULATION...WITH MID LEVEL LAPSE RATES ALSO EXPECTED TO INCREASE AS COLDER AIR IN ASSOCIATION WITH MAIN VORTEX TO THE NORTH SINKS SOUTHWARD. ONLY CAVEAT RIGHT NOW IS JUST HOW MUCH CLOUD COVER WILL MOVE IN EARLY THIS MORNING WITH APPROACHING SHORTWAVE...POSSIBLY LIMITING DEGREE OF HEATING/INSTABILITY THIS MORNING. FOR NOW...HAVE BUMPED POPS UP TO LIKELY ACROSS MUCH OF CWA WITH PREMISE THAT SHWRS/STORMS MAY ARRIVE IN TWO SEPARATE BATCHES TODAY...WITH THE SECOND BATCH ARRIVING THIS AFTERNOON AS NEXT SHORTWAVE CURRENTLY ANALYZED NEAR THE ARROWHEAD OF MN ARRIVES BY AFTERNOON. AM EXPECTING SECOND ROUND TO BE LESS OF A MENACE AS COMPARED TO THE FIRST AS ATM WILL LIKELY BE STABILIZED DUE TO EARLIER CONVECTION... HOWEVER CANNOT RULE OUT SCT STORMS. BIG CHANGE IN WEATHER PATTERN EXPECTED BY MONDAY AS UPPER LEVEL RIDGE OFF TO THE WEST FINALLY BEGINS NOSING INTO AREA...EFFECTIVELY SENDING PESKY UPPER LEVEL LOW OFF TO THE EAST. SFC HIGH PRESSURE EXPECTED TO GRADUALLY BUILD ACROSS REGION ON MONDAY...WITH NORTHERLY TO NORTHEASTERLY FLOW EXPECTED AREA WIDE. FLOW OFF THE LAKE WILL LEAD TO NOTICEABLE COOLER TEMPS ALONG THE IMMEDIATE LAKE SHORE...WHERE ONLY UPPER 60S WILL BE POSSIBLE NORTH OF DOWNTOWN. HIGH PRESSURE SIDES OFF TO THE EAST BY TUESDAY...WITH SOUTHEASTERLY FLOW KEEPING IMMEDIATE LAKESHORE LOCATIONS COOLER ONCE AGAIN. UPPER LEVEL FLOW EXPECTED TO DEAMPLIFY ON TUESDAY WITH FLOW BECOMING MORE PROGRESSIVE WITH TIME. SHORTWAVE THROUGH EXPECTED TO BEGIN EJECTING OUT THE OF THE CENTRAL PLAINS LATE TUESDAY...WITH MCS DEVELOPMENT LIKELY ACROSS THE EASTERN CENTRAL PLAINS/MID MISS RVR VLY TUE NIGHT. MODELS SHOWING RATHER IMPRESSIVE MOISTURE RETURN INTO AREA...HOWEVER AS IS USUALLY THE CASE WITH THESE SITUATIONS...AVAILABLE MOISTURE MAY BE OVERDONE WITH RATHER NOTICEABLE RIDGE AXIS PRESENT ACROSS NORTHERN HALF OF GULF OF MEXICO. REGARDLESS...THIS FEATURE IS BEEN WELL ADVERTISED IN RECENT DAYS AND CONFIDENCE IS INCREASING. SO...EXPECT INCREASED CLOUDINESS TUE NIGHT WITH SCT ELEVATED SHWRS/STORMS POSSIBLE BY WEDNESDAY MORNING ACROSS THE AREA AS MAIN WARM FRONT LIES TO THE WEST OF THE REGION. TEMPS EXPECTED TO BEGIN REBOUNDING ON TUE WITH RETURN OF SOUTHERLY FLOW ON TUE...WITH TREND CONTINUING THROUGH MIDDLE TO LATTER PORTIONS OF THE WEEK. GITRO && .AVIATION... 1241 PM CDT 1800 UTC TAFS...FAIRLY TURBULENT DAY COMING INTO THE REGION TODAY AS THUNDERSTORMS DEVELOP ACROSS THE TAF REGION OVER THE NEXT HOUR OR SO AND LINGER THROUGH EARLY THIS EVENING. THE ATMOSPHERE IS CURRENTLY UNSTABLE ENOUGH THAT CLEAR SKIES HAVE RAPIDLY TURNED INTO A WIDESPREAD CU FIELD WITH SOME TOWERING CU MIXED IN. CURRENT THINKING IS THAT STORMS WILL MAINLY COME IN TWO WAVES...ONE THROUGH MID-AFTERNOON AND ANOTHER TONIGHT AS AN UPPER LEVEL DISTURBANCE DROPS DOWN FROM WISCONSIN. TRENDED A BIT MORE ON THE PESSIMISTIC SIDE EVEN THOUGH FORECAST CONFIDENCE IN TIMING ISNT THE BEST DUE TO HOW TURBULENT THE CURRENT AIRSPACE AND HOW FAST A TCU COULD DEVELOP. WIND FIELD IS CURRENTLY A MESS WITH A LEFTOVER OUTFLOW BOUNDARY ALONG THE LAKE MICHIGAN SHORELINE AND ANOTHER SFC TROF EXTENDING FROM EASTERN WISCONSIN ON DOWN INTO NORTHERN ILLINOIS. THESE FEATURES MAY BECOME THE FOCUS FOR FURTHER STORM DEVELOPMENT THIS AFTERNOON. WINDS SHOULD EVENTUALLY BECOME NORTHWEST THROUGHOUT THE REGION THIS AFTERNOON...GOING NORTH TOMORROW MORNING. EXPECT MAINLY VFR CONDITIONS THROUGHOUT THE PERIOD WITH SOME BRIEF DROPS DOWN TO MVFR POSSIBLE WITHIN THUNDERSTORMS. HALBACH && .MARINE... 1246 PM CDT OUTSIDE OF SCATTERED THUNDERSTORMS CROSSING THROUGH THE LAKE...SHOULD BE A FAIRLY QUIET PERIOD ACROSS LAKE MICHIGAN WITH NORTHWESTERLY WINDS BECOMING SOUTHERLY LATER IN THE PERIOD. WITH WINDS REMAINING RATHER LOW...WAVES WILL STAY DOWN AS WELL. HALBACH && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. &&
Hazardous weather outlook, Jun 22, 11:35 AM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1135 AM CDT SUN JUN 22 2008 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 230930- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 1135 AM CDT SUN JUN 22 2008 /1235 PM EDT SUN JUN 22 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WHICH MAY PRODUCE LARGE HAIL AND DAMAGING WIND. AREAS AFFECTED AND TIMING: THE SLIGHT RISK OF SEVERE THUNDERSTORMS NOW INCLUDES ALL OF THE FORECAST AREA OF NORTH CENTRAL ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA. THE THUNDERSTORMS MAY BE SCATTERED ACROSS NORTH CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS AND NORTHWEST INDIANA AFTER 1 PM CDT. OR EARLY AFTERNOON. THUNDERSTORMS MAY BECOME MORE WIDESPREAD LATER THIS AFTERNOON AND EVENING. DISCUSSION: SEVERAL 500 MB SHORT WAVE TROUGHS WILL MOVE THROUGH NORTHERN ILLINOIS AND NORTHWEST INDIANA THIS AFTERNOON. THESE TROUGHS WILL TRIGGER THUNDERSTORMS THIS AFTERNOON. WE EXPECT SOME OF THE THUNDERSTORMS TO HAVE LARGE HAIL AND WIND GUSTS IN EXCESS OF 58 MPH. PORTIONS OF THE ROCK...PECATONICA...AND FOX RIVERS WILL REMAIN IN FLOOD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY NIGHT AND AGAIN ON WEDNESDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH SATURDAY. PORTIONS OF THE ROCK...PECATONICA...AND FOX RIVERS WILL REMAIN IN FLOOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-230930- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 1110 PM CDT SUN JUN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE WILL BE SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY NIGHT AND AGAIN ON WEDNESDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH SATURDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-230930- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 1110 AM CDT SUN JUN 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY NIGHT AND AGAIN ON WEDNESDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH SATURDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO
In the hours before
Local storm report, Jun 22, 8:46 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
846 AM CDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HAIL 2 SE MCHENRY 42.32N 88.26W
06/22/2008 M0.25 INCH MCHENRY IL TRAINED SPOTTER
&&
RODRIGUEZLocal storm report, Jun 22, 9:24 AM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
924 AM CDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 AM HAIL 4 WSW MUNDELEIN 42.24N 88.08W
06/22/2008 M0.50 INCH LAKE IL CO-OP OBSERVER
ONE QUARTER TO ONE HALF INCH HAIL NEAR RT 176 AND GILMORE
ROAD
&&
WILSONLocal storm report, Jun 22, 9:31 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
931 AM CDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 AM HAIL 4 WSW MUNDELEIN 42.24N 88.08W
06/22/2008 M0.50 INCH LAKE IL CO-OP OBSERVER
ONE QUARTER TO ONE HALF INCH HAIL NEAR RT 176 AND GILMER
ROAD
&&
WILSONLocal storm report, Jun 22, 12:51 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1251 PM CDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL VALPARAISO 41.48N 87.05W
06/22/2008 M1.00 INCH PORTER IN EMERGENCY MNGR
&&
RODRIGUEZLocal storm report, Jun 22, 12:54 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1254 PM CDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL VALPARAISO 41.48N 87.05W
06/22/2008 M0.25 INCH PORTER IN EMERGENCY MNGR
&&
RODRIGUEZLocal storm report, Jun 22, 12:55 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1255 PM CDT SUN JUN 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL PORTER 41.63N 87.08W
06/22/2008 M0.25 INCH PORTER IN TRAINED SPOTTER
&&
RODRIGUEZThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 12:41 PM CDT | Severe Thunderstorm Warning | LOT | Jasper, Newton | 64 min |
| Jun 22, 12:49 PM CDT | Severe Thunderstorm Warning | LOT | Porter | 26 min |
| Jun 22, 1:18 PM CDT | Severe Thunderstorm Warning | LOT | Jasper | 26 min |
| Jun 22, 5:46 PM CDT | Severe Thunderstorm Warning | LOT | Lake, Porter | 29 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.